Eigenvector theory and reducible $m$th order systems
Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1055-1067
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_6_a7,
author = {H. D. Hoang},
title = {Eigenvector theory and reducible $m$th order systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1055--1067},
year = {1969},
volume = {5},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_6_a7/}
}
H. D. Hoang. Eigenvector theory and reducible $m$th order systems. Differencialʹnye uravneniâ, Tome 5 (1969) no. 6, pp. 1055-1067. http://geodesic.mathdoc.fr/item/DE_1969_5_6_a7/